Alert archive / New York / Special Weather Statements in 2014

Special Weather Statement, NWS Albany, NY

August 7, 2014Saratoga County, New York

NWS Albany, NY issued this special weather statement at Aug 7, 2014, 4:16 PM EDT for Saratoga County, New York. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2014, 4:16 PM EDT (20:16 UTC)
Expired
Aug 7, 2014, 4:45 PM EDT
In force
29 min
Issued by
NWS Albany, NY

County Saratoga County, NY

The radar

The Albany radar (KENX), 60 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

522 
WWUS81 KALY 072016
SPSALY

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
416 PM EDT THU AUG 7 2014

NYZ033-041-050-082-072045-
HAMILTON NY-NORTHERN FULTON NY-SOUTHERN SARATOGA NY-
NORTHERN SARATOGA NY-
416 PM EDT THU AUG 7 2014

...A STRONG THUNDERSTORM IN

  HAMILTON COUNTY IN EASTERN NEW YORK...
  FULTON COUNTY IN EASTERN NEW YORK...
  SARATOGA COUNTY IN EAST CENTRAL NEW YORK...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
THUNDERSTORM CAPABLE OF PRODUCING HALF INCH HAIL.  THIS STORM WAS 
LOCATED NEAR EDINBURG...OR ABOUT 18 MILES NORTHWEST OF SARATOGA 
SPRINGS...AND MOVING SOUTHEAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
ROCK CITY FALLS...MILTON...6 MILES NORTHEAST OF GALWAY AND 7 MILES
NORTHWEST OF BALLSTON SPA BY 445 PM EDT

LAT...LON 4302 7374 4296 7403 4326 7421 4334 7399
TIME...MOT...LOC 2016Z 333DEG 20KT 4322 7405

$$

IRL/HWJIV

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:39 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 7, 2:39 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
239 PM EDT THU AUG 7 2014

.SYNOPSIS...
A STRONG UPPER LEVEL TROUGH WILL CROSS THE REGION TODAY...PRODUCING
SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD
EASTWARD ACROSS THE GREAT LAKES AND INTO THE NORTHEAST FRIDAY INTO
THE WEEKEND...WITH ABUNDANT SUNSHINE AND SEASONABLY WARM
TEMPERATURES.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1200 PM EDT...OUR REGION SITS ON THE WEST SIDE OF AN UPPER
LEVEL TROUGH THAT IS SLOWLY EXITING THE NORTHEASTERN STATES. SA
THE UPPER LEVEL LOW DEPARTS...CUMULUS CLOUDS ARE BEGINNING TO
BUBBLE UP STARTING IN THE HIGH TERRAIN AND TRICKLING DOWN INTO
VALLEY LOCATIONS. SHOWERS AND THUNDERSTORMS ARE ALSO STARTING TO
APPEAR ACROSS OUR EASTERN AREAS AND NORTHERN AREAS. MESOSCALE
ANALYSIS SHOWS FAVORABLE LOW AND MID LEVEL LAPSE RATES WITH
CURRENT MID LAPSE RATES VALUES BETWEEN 6.5 C/KM AND 7 C/KM. T500
ON THE LATEST 07/12 MODEL GUIDANCE STILL SHOWS A COLD POCKET
BETWEEN -18C AND -20C OVER OUR NORTHERN AND NORTHEASTERN AREAS
WHICH SUPPORTS THE CHANCE FOR SOME HAIL WITH THESE THUNDERSTORMS.
A FEW ROGUE THUNDERSTORMS STILL HAVE THE CHANCE TO REACH SEVERE
LIMITS WHERE GUSTY WINDS AND LARGE HAIL IS POSSIBLE.
OVERALL...MOST THUNDERSTORMS ACTIVITY SHOULD REMAIN SUB SEVERE.
12Z MODEL FORECAST SOUNDING ANALYSIS SHOWS SOME MID LEVEL MIXING
WITH A DEFINED INVERTED V-SHAPED SOUNDING...ESPECIALLY FOR
LOCATIONS IN AND SOUND THE IMMEDIATE CAPITAL REGION POINTS NORTH
WHERE HIGH TEMPERATURES WILL LIKELY SURPASS CONVECTION TEMPERATURE
AS DEPICTED IN THE 12Z SOUNDING.THIS POSES THE RISK OF SOME GUSTY
WINDS ACCOMPANYING THESE THUNDERSTORMS. FORECASTED SBCAPE BETWEEN
500-1100 J/KG WILL FURTHER EXHIBITED A GREATER PROBABILISTIC
OUTLOOK FOR THUNDERSTORMS THIS AFTERNOON TRIGGERED BY DIURNAL
HEATING.

MAXIMUM TEMPERATURES EXPECTED TO BE SOMEWHAT COOLER DUE TO COLDER
TEMPS ALOFT...WITH MAINLY MID TO UPPER 70S IN MOST VALLEY
LOCATIONS...EXCEPT LOWER 80S IN THE MID HUDSON VALLEY WHERE
DOWNSLOPING OFF THE CATSKILLS WILL AID IN WARMING. WINDS WILL BE
OUT OF THE NORTHWEST AS OUR REGION IS ON THE WESTERN SIDE OF AN
EXITING UPPER LEVEL TROUGH AS DEPICTED EARLIER FROM UPPER LEVEL DATA
OUT OF WESTERN QUEBEC.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
SHOWERS AND STORMS SHOULD WANE WITH LOSS OF DAYTIME HEATING...AS THE
CONVECTION WILL BE LARGELY DIURNALLY DRIVEN. IT WILL BE A COOL
NIGHT...BUT A SLIGHT NORTHWEST BREEZE WILL KEEP IT SOMEWHAT WARMER
IN FAVORED AREAS.

ON FRIDAY...WE WILL TRANSITION FROM A CYCLONIC TO NEUTRAL FLOW
REGIME ALOFT AS THE UPPER LOW CENTER SHIFTS EASTWARD TO THE CANADIAN
MARITIMES. HOWEVER...ONE LAST DISTURBANCE ROTATING AROUND THE
WESTERN PERIPHERY OF THE UPPER LOW WILL MOVE ACROSS AREAS NORTH AND
EAST OF ALBANY. VERY LIMITED MOISTURE TO WORK WITH...BUT ENOUGH
FORCING EXPECTED TO MENTION AN ISOLATED SHOWER FOR THE
CENTRAL/SOUTHEAST ADIRONDACKS...LAKE GEORGE GLENS FALLS AREA...AND
THE SOUTHERN GREEN MOUNTAINS. OTHERWISE IT WILL BE A PLEASANT DAY
WITH A NORTHWEST BREEZE AND COMFORTABLE HUMIDITY LEVELS.

TRANQUIL WEATHER IS EXPECTED FROM FRIDAY NIGHT THROUGH SATURDAY
NIGHT...AS EXPANSIVE HIGH PRESSURE BUILDS EASTWARD ACROSS THE GREAT
LAKES AND INTO THE NORTHEAST. SUBSIDENCE ASSOCIATED WITH THE HIGH
WILL RESULT IN PLENTY OF SUNSHINE WITH SEASONABLY WARM DAYTIME
TEMPERATURES AND CLEAR COOL NIGHTS WITH CONTINUED COMFORTABLE
HUMIDITY LEVELS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
TRANQUIL WEATHER CONDITIONS WILL PREVAIL FROM SUNDAY THROUGH TUESDAY
MORNING AS A SURFACE HIGH PRESSURE AND AN UPPER LEVEL RIDGE WILL
MOVE EASTWARD TOWARD THE ATLANTIC OCEAN LARGE SCALE UPPER LEVEL
CONVERGENCE WITH DYNAMICALLY FAVORABLE DESCENT IN THE ATM COLUMN
WILL KEEP WEATHER QUIET DURING THE LATTER HALF OF THE WEEKEND INTO
EARLY NEXT WEEK. HIGH TEMPERATURES WILL BE NEAR NORMAL VALUES.

AS WE GO INTO TUESDAY AFTERNOON. LATEST GLOBAL AND NUMERICAL 07/12
GUIDANCE SHOWS SOME SHOWERS AND THUNDERSTORMS POSSIBLE OUT AHEAD OF
A PROGRESSING COLD FRONT FROM THE GREAT LAKES. ALONG WITH DIURNAL
HEATING...SHOWERS AND SOME ISOLATED TO SCATTERED THUNDERSTORMS ARE
POSSIBLE WITH THE COLD FRONT ACTING AS A LIFTING MECHANISM. HIGH
TEMPERATURES WILL CONTINUE TO BE AROUND NORMAL VALUES AHEAD OF THE
FRONT.

AS THE FRONT GOES THROUGH THE REGION AS WE APPROACH
WEDNESDAY...SHOWERS AND THUNDERSTORMS STILL POSE A THREAT AS THE
FRONT MOVING EAST FROM THE GREAT LAKES SLOWS ITS PROGRESSION AS IT
ENCOUNTERS A STALLED FRONT OFF THE NEW ENGLAND COAST WHERE A
SECONDARY SURFACE LOW WILL MOVE NORTHEASTWARD ALONG THE FRONT BASED
OFF THE LATEST PROBABILISTIC MODEL GUIDANCE. THIS WILL BRING THE
BEST CHANCE OF PRECIPITATION IN OUR EASTERN AND SOUTHERN AREAS. HIGH
TEMPERATURES BEHIND THE FRONT WILL BE SLIGHTLY BELOW NORMAL.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE UPPER LEVEL TROUGH WILL DEEPEN OVER THE REGION TODAY AS THE
SHORT WAVE ROTATES THROUGH THE BASE OF THE TROUGH. SCATTERED
CONVECTION IS EXPECTED TODAY ESPECIALLY FROM LATE MORNING INTO THE
AFTERNOON AS THE COLD POOL MOVES OVER THE REGION WITH 500 MB
TEMPERATURES DROPPING TO -17 TO -19 DEGREES CELSIUS IN CONJUNCTION
WITH THE HEATING OF THE DAY. HAVE ADDRESSED THREAT WITH A VCSH IN
TAFS. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS
AND SMALL HAIL. MAINLY VFR CONDITIONS ARE EXPECTED...WITH MVFR AND
BRIEF IFR CONDITIONS WITH ANY CONVECTION. STORMS WILL DIMINISH AS
THE SHORT WAVE AND COLD POOL MOVE OFF TO THE EAST LATER THIS
AFTERNOON. WITH CLEAR SKIES AND LIGHT TO CALM WINDS TONIGHT SOME
RADIATIONAL FOG IS EXPECTED TO FORM AT KGFL AND KPSF.

NORTHWEST TO NORTH WIND AROUND 10 KNOTS WITH GUSTS INTO THE TEENS
AT KALB AND KPSF DURING THE AFTERNOON. WINDS WILL DIMINISH EARLY IN
THE EVENING.

OUTLOOK...
THU NIGHT-MON: NO OPERATIONAL IMPACT. NO SIG WX.

&&

.FIRE WEATHER...
A STRONG UPPER LEVEL TROUGH WILL CROSS THE REGION TODAY...PRODUCING
SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD
EASTWARD ACROSS THE GREAT LAKES AND INTO THE NORTHEAST FRIDAY INTO
THE WEEKEND...WITH ABUNDANT SUNSHINE AND SEASONABLY WARM
TEMPERATURES.

MINIMUM RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL RANGE FROM 35
TO 45 PERCENT ACROSS THE AREA. RH VALUES WILL INCREASE TO AROUND 90
TO 100 PERCENT TONIGHT. MIN RH VALUES ON FRIDAY AFTERNOON ARE
EXPECTED TO BE BETWEEN 35 AND 45 PERCENT.

WINDS TODAY WILL BE NORTHWESTERLY AROUND 10 TO 15 MPH...DECREASING
TO AROUND 5 MPH TONIGHT. WINDS FRIDAY WILL CONTINUE FROM THE
NORTHWEST AT 5 TO 10 MPH.

&&

.HYDROLOGY...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
TODAY...AS A STRONG UPPER LEVEL DISTURBANCE MOVES THROUGH. SOME OF
THE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND PONDING OF WATER
IN URBAN...POOR DRAINAGE AND LOW LYING AREAS.

DRY WEATHER IS THEN EXPECTED FROM FRIDAY THROUGH MONDAY WITH HIGH
PRESSURE IN CONTROL.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...LFM
NEAR TERM...LFM
SHORT TERM...LFM
LONG TERM...LFM
AVIATION...IRL
FIRE WEATHER...LFM
HYDROLOGY...LFM
Hazardous weather outlook, Aug 7, 2:43 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
243 PM EDT THU AUG 7 2014

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-081100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
243 PM EDT THU AUG 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORM INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 7, 3:27 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
327 PM EDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             SALEM                   43.17N  73.33W
08/07/2014  M1.50 INCH       WASHINGTON         NY   FACEBOOK

&&

EVENT NUMBER ALY1400489

ELH
Special weather statement, Aug 7, 3:28 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
328 PM EDT THU AUG 7 2014

NYZ040-047>049-051-052-072000-
MONTGOMERY NY-SCHOHARIE NY-WESTERN SCHENECTADY NY-
EASTERN SCHENECTADY NY-WESTERN ALBANY NY-EASTERN ALBANY NY-
328 PM EDT THU AUG 7 2014

...A STRONG THUNDERSTORM IN

  MONTGOMERY COUNTY IN EASTERN NEW YORK...
  SCHOHARIE COUNTY IN EAST CENTRAL NEW YORK...
  SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
  ALBANY COUNTY IN EAST CENTRAL NEW YORK...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND
WINDS AROUND 40 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTH OF
AMSTERDAM...AND MOVING SOUTHEAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
DUANESBURG AND DELANSON BY 345 PM EDT
ALTAMONT AND 6 MILES NORTHEAST OF BERNE BY 400 PM EDT

LAT...LON 4268 7389 4257 7415 4288 7435 4297 7414
TIME...MOT...LOC 1928Z 331DEG 17KT 4284 7419

IRL/HWJIV
Special weather statement, Aug 7, 3:29 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
329 PM EDT THU AUG 7 2014

NYZ050-052>054-072000-
EASTERN ALBANY NY-EASTERN RENSSELAER NY-WESTERN RENSSELAER NY-
SOUTHERN SARATOGA NY-
329 PM EDT THU AUG 7 2014

...A STRONG THUNDERSTORM IN

  ALBANY COUNTY IN EAST CENTRAL NEW YORK...
  RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  SARATOGA COUNTY IN EAST CENTRAL NEW YORK...

AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 40 MPH. THIS STORM WAS LOCATED NEAR WATERFORD...OR ABOUT OVER
COHOES...AND MOVING SOUTHEAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
BRUNSWICK CENTER...CENTER BRUNSWICK...TROY AND 6 MILES NORTHEAST OF
MENANDS BY 335 PM EDT
WYANTSKILL AND WYNANTSKILL BY 345 PM EDT
WEST SAND LAKE BY 355 PM EDT
AVERILL PARK AND 9 MILES NORTH OF NASSAU BY 400 PM EDT

LAT...LON 4260 7335 4249 7362 4280 7382 4289 7360
TIME...MOT...LOC 1929Z 331DEG 17KT 4276 7365

IRL/HWJIV
Local storm report, Aug 7, 3:41 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
341 PM EDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     SCHUYLERVILLE           43.10N  73.58W
08/07/2014                   SARATOGA           NY   RETIRED NWS EMP.

            MULTIPLE WIRES DOWN

&&

EVENT NUMBER ALY1400490

ELH
Local storm report, Aug 7, 3:50 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
350 PM EDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             AVERILL PARK            42.63N  73.55W
08/07/2014  M0.88 INCH       RENSSELAER         NY   TRAINED SPOTTER

            STATE RTE. 43 AND GETTLE RD.

&&

EVENT NUMBER ALY1400491

ELH
Special weather statement, Aug 7, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
416 PM EDT THU AUG 7 2014

NYZ033-041-050-082-072045-
HAMILTON NY-NORTHERN FULTON NY-SOUTHERN SARATOGA NY-
NORTHERN SARATOGA NY-
416 PM EDT THU AUG 7 2014

...A STRONG THUNDERSTORM IN

  HAMILTON COUNTY IN EASTERN NEW YORK...
  FULTON COUNTY IN EASTERN NEW YORK...
  SARATOGA COUNTY IN EAST CENTRAL NEW YORK...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HALF INCH HAIL.  THIS STORM WAS
LOCATED NEAR EDINBURG...OR ABOUT 18 MILES NORTHWEST OF SARATOGA
SPRINGS...AND MOVING SOUTHEAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
ROCK CITY FALLS...MILTON...6 MILES NORTHEAST OF GALWAY AND 7 MILES
NORTHWEST OF BALLSTON SPA BY 445 PM EDT

LAT...LON 4302 7374 4296 7403 4326 7421 4334 7399
TIME...MOT...LOC 2016Z 333DEG 20KT 4322 7405

IRL/HWJIV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 11:37 AM EDTSpecial Weather StatementALYWarren23 min
Aug 7, 1:22 PM EDTSpecial Weather StatementALYWashington23 min
Aug 7, 2:33 PM EDTSpecial Weather StatementALYWashington27 min
Aug 7, 2:43 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington47 min
Aug 7, 3:05 PM EDTSpecial Weather StatementALYSaratoga40 min
Aug 7, 3:13 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Washington47 min
Aug 7, 3:28 PM EDTSpecial Weather StatementALYSchenectady32 min
Aug 7, 3:29 PM EDTSpecial Weather StatementALYRensselaer31 min
Aug 7, 3:47 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer43 min
Aug 7, 3:56 PM EDTSevere Thunderstorm WarningALYAlbany, Schenectady, Schoharie19 min
Aug 7, 1:01 PM EDTSpecial Weather StatementALYRutland29 min
Aug 7, 1:43 PM EDTSpecial Weather StatementALYBennington32 min
Aug 7, 4:22 PM EDTSpecial Weather StatementALYBerkshire23 min

Nearby

Special Weather Statements in New York, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.